Skip to content
delaying period
avatar
An_253018 posted:
came off ortho tricyclen lo birth control a month ago, and now a week before my period I started it again because i need to go on a vacation
is it going to delay my period?i am having cramps already
Reply


Helpful Tips

something that's seems to help out....?
Hello ladies, my name is nataly and I've been suffering from this for quite a while. The only thing that I feel that helps me is, as many ... More
Was this Helpful?
0 of 1 found this helpful

Helpful Resources

Be the first to post a Resource!

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.